# SDR TWAA9614303

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134TW
- Make and model: Boeing 747156
- Aircraft serial: 19958
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 21SN04149
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 845 - DURING CRUISE, SHUT DOWN NR 1 ENGINE, SN 4183, DUE TO DECREASING OIL QUANTITY.  FOUND OIL PRESSURE DIFFERENTIAL SWITCH, MFG PN 21SN04-149, CAP LEAKING.  RE-TORQUED DIFFERENTIAL PRESSURE SWITCH CAP.  SERVICED ENGINE OIL SYSTEM.  ENGINE OPERATION AND OIL QUANTITY SYSTEM OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  79,296 HOURS; 13,809 CYCLES.  CHECK C - 2-5-96 - JFK.  (X)
